Posted by: Joey | 2009-03-05


Can Zopax 0.5g or Purata 30mg, be causes of hairloss? I don' t use it often, but I first used Purata in Sept/Oct last year, and then started using Zopax in November. I am experiencing hairloss, I thought that is was only stress or because of the season changing, but the summer is almost at it' s end, and I still looses hair. I have also changed from Dianne to Triphasil, can this also be a cause? I am using Wilgro tonic now, seems to be better, but cannot say yet, as there is still hair with their roots that I am loosing. I am only using Wilgro now for 2 weeks, see that I will only get results in 6 weeks. Thank you for your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist


The hairloss is most probably due to stress and not the medication. Continue with the Wilgro. However, if this is not effective, you may consider Regaine spray

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.